# SDR ERAA20120117

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85210223101
- Condition: Cracked
- Location: Pax Door
- Part time: 52,013 hours, 72,682 cycles
- Component: Pax Door, Bombdr
- Component part number: 85210002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SHELL FORWARD LOWER BRACKET CRACKED.  REPLACED BRACKET P/N 85210223-101 WITH NEW.
